# SDR SWAA2019022129911

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 42,652 hours, 20,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D71702030
- Part serial: 30649
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVER WING EMERGENCY LIGHTS INOP.  R&R LIGHTS IAW AMM.
